# SDR NWAA09315801

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M11386
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL EMERGENCY LIGHT BATTERY PACK DEEP CYCLE CHECK BATTERY PACK M11386 FAILED THE CHECK OUT.  MX REPLACED THE BATTERY PACK AND THE SYS OPERATED NORMALLY AFTER THE BATTERY PACK WAS REPLACED.  (K)
